# SDR CALA2021073001227

- Difficulty date: July 30, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737924ER
- Aircraft serial: 37100
- Aircraft time: 26,180 hours, 9,177 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED REMOVED WEATHER RADAR TRANSCIEVER .  BREAKER PULLED.  PARTS AT LEAD DESK REMOVED REF MM 34-43-41-000-801 REMOVED AND REPLACED TH WEATHER TRANSMITTER. NO HELP. REF AMM 34-43-41-400-801. REMOVED AND REPLACED RADAR DRIVE UNIT. REF AMM 34-43-11-000-802. OPS TEST WAS GOOD. AIRCRAFT IS GOOD FOR RETURN TO SERVICE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1091920  SN OFF 4025 TT # 1933259  SN OFF 0040 IPC REFERENCE # 34-43-31-01 ANTENNA, SINGLE  OFF 29-3443-9-0009 4025 ON 29-3443-9-0009 8278 RECEIVER, TRANS  OFF 29-3431-9-0012 8140 ON 29-3431-9-0012 8507
